Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 124, NWS Jackson, MS

May 20, 2015Madison County, Rankin County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 20, 2015, 7:21 PM CDT for Madison County, Rankin County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2015, 7:21 PM CDT (00:21 UTC)
Expired
May 20, 2015, 8:00 PM CDT
In force
39 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Madison County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1602 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

198 
WUUS54 KJAN 210021
SVRJAN
MSC089-121-210100-
/O.NEW.KJAN.SV.W.0124.150521T0021Z-150521T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT WED MAY 20 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHEASTERN MADISON COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 800 PM CDT

* AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  GLUCKSTADT...OR NEAR MADISON...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GOSHEN SPRINGS AND FANNIN AROUND 745 PM CDT.
  PISGAH AROUND 750 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3232 8994 3248 9021 3263 8999 3252 8977
TIME...MOT...LOC 0020Z 298DEG 22KT 3252 9007 

HAIL...1.00IN
WIND...60MPH
 
$$

DB
1 follow-up statement
741 
WWUS54 KJAN 210045
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
745 PM CDT WED MAY 20 2015

MSC089-210054-
/O.CAN.KJAN.SV.W.0124.000000T0000Z-150521T0100Z/
MADISON MS-
745 PM CDT WED MAY 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3232 8994 3240 9007 3241 9006 3256 8987
      3252 8977
TIME...MOT...LOC 0044Z 298DEG 22KT 3245 8991 

$$

MSC121-210100-
/O.CON.KJAN.SV.W.0124.000000T0000Z-150521T0100Z/
RANKIN MS-
745 PM CDT WED MAY 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN RANKIN COUNTY...

AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GOSHEN
SPRINGS...OR 11 MILES EAST OF MADISON...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN RANKIN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3232 8994 3240 9007 3241 9006 3256 8987
      3252 8977
TIME...MOT...LOC 0044Z 298DEG 22KT 3245 8991 

HAIL...1.00IN
WIND...60MPH
 
$$

DB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:45 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, May 20, 3:45 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT WED MAY 20 2015

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
SYNOPSIS....LATEST SATELLITE ANALYSIS SHOWED THE REGION UNDER THE
INFLUENCE OF MEAN RIDGING WITH BETTER JET ENERGY WELL NORTH OF THE
REGION. THERE WAS ALSO SOME DECENT UPPER DIFFLUENCE OVER THE REGION FROM
THE WEST. LATEST SURFACE ANALYSIS SHOWED A WARM FRONTAL BOUNDARY EXTENDING
ACROSS THE NORTH WITH AN IMPRESSIVE BAROCLINIC ZONE NORTH OF THE
COLD FRONT FROM NW ARKANSAS THROUGH SOUTHEAST OK TO NORTH TEXAS.
LATEST MESOANALYSIS SHOWED MID LEVEL FLOW OF AROUND 15-25 KNOTS WITH
SURFACE BASED CAPE AROUND 2500 J/KG. EFFECTIVE WIND SHEAR WAS
CONFINED NORTHWEST OF THE CWA. PWATS WERE FROM 1.6 TO 1.8
INCHES,LAPSE RATES AROUND 6C,AND A 350 PLUS 850 MB THETA RIDGE OVER
THE NORTHWEST DELTA. AREA RADARS WERE SHOWING BANDS OF SHOWERS AND
THUNDERSTORMS MOVING EAST ACROSS THE SOUTHEAST PORTION OF THE REGION.

GOING INTO TONIGHT THROUGH FRIDAY NIGHT...A COLD FRONT WILL PUSH SOUTH
THROUGH THE AREA FOR SCATTERED CONVECTIVE CHANCES FOR TONIGHT. HIRES MODELS
SHOWS SOME REDEVELOPMENT AHEAD OF THE FRONT AS IT MOVES INTO THE REGION.
EXPECT OUR RAIN CHANCES TO DECREASE FROM THE NORTHWEST AFTER MIDNIGHT. AS WE GO
INTO THURSDAY A DRYER AIRMASS WILL PUSH ACROSS THE REGION FROM THE NORTH. THIS WILL
CONFINE OUR RAIN CHANCES GENERALLY ALONG AND SOUTH OF THE HIGHWAY 84 CORRIDOR BY
THURSDAY EVENING. LOW TEMPERATURES IN THE MID/UPPER 50S COULD BE COMMON BY FRIDAY
MORNING OVER NORTHERN PORTIONS OF THE FORECAST AREA. AS WE GO INTO FRIDAY MEAN RIDGING WILL
BUILD INTO THE REGION FROM THE WEST AS THE FRONTAL BOUNDARY STARTS TO PUSH BACK AS
A WARM FRONT TOWARD THE REGION. THIS WILL START TO PUSH BACK RAIN CHANCES NORTHWARD
ACROSS THE SOUTHERN TIER OF THE CWA...WHILE CONFINING IT TO THE FAR WEST DURING THE EVENING.
TEMPS WILL MODERATE SOME WITH LOWS IN THE UPPER 50S IN THE NORTHEAST FOR FRIDAY NIGHT.
HIGHS WILL BE IN THE 70S AND 80S.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...FAIRLY DRY AND WARM
CONDITIONS WILL OCCUR THROUGH SATURDAY NIGHT. AS WE VENTURE INTO SUNDAY THE MEAN
RIDGE WILL SHIFT TO THE EAST...WHICH WILL ALLOW BETTER RETURN OF GULF MOISTURE.
THIS WILL INCREASE OUR MAINLY AFTERNOON CONVECTIVE RAIN CHANCES SOME FOR THE LATER
HALF OF THE WEEKEND INTO NEXT WEEK. THIS WILL BE DUE TO AN UPPER TROUGH MOVING
INTO THE SOUTHERN PLAINS BY EARLY NEXT WEEK. THIS WILL INCREASE MOISTURE TRANSPORT
ACROSS THE REGION. THE UPPER TROUGH WILL BE SHUNTED TO THE NORTH AROUND THE MEAN
RIDGE CENTERED OVER THE SOUTHEAST ATLANTIC COAST. THE EURO WAS A LITTLE DEEPER WITH THE
UPPER TROUGH. HIGHS WILL GENERALLY BE IN THE LOWER TO MID 80S THROUGH THE PERIOD WITH
LOWS STARTING IN THE MID TO UPPER 60S AND REACHING INTO THE LOWER 70S. /17/

&&

.AVIATION...THE SCT TO NUMEROUS TSTMS OVER EAST MS THIS AFTN WL
CONTINUE TO SHIFT EAST LATE THIS AFTN ENDING THE GREATEST CHANCES
FOR CONVECTION TODAY. VFR CONDITIONS ARE EXPECTED AREAWIDE THIS
EVENING BUT ISOLD SHOWERS AND TSTMS WL REMAIN POSSIBLE TONIGHT ALONG
AND JUST AHEAD OF A COLD FRONT THAT WL MOVE INTO THE AREA AFTER
MIDNIGHT. MODELS SUGGEST MVFR-IFR CIGS PSBL TOWARD 09Z THU LASTING
THROUGH MID MORNING. THE FRONT WL DRIFT SOUTH OF THE AREA THU AFTN
WITH VFR CONDS PREVAILING AT MOST SITES BUT ISOLD TO SCT TSTMS WL BE
PSBL ALONG THE HWY 84 CORRIDOR THU AFTN. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  78  60  80 /  33  28  11  12
MERIDIAN      68  80  58  80 /  34  21   8  10
VICKSBURG     68  75  60  79 /  36  31  11  13
HATTIESBURG   71  86  64  84 /  30  42  19  16
NATCHEZ       70  79  62  79 /  39  35  15  24
GREENVILLE    63  72  57  76 /  29  15   7  10
GREENWOOD     62  73  55  76 /  26  11   6  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

17/22
Hazardous weather outlook, May 20, 2:10 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT WED MAY 20 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
211915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
210 PM CDT WED MAY 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

21

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, May 20, 5:11 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT WED MAY 20 2015

MSZ032-033-202245-
OKTIBBEHA MS-CHOCTAW MS-
511 PM CDT WED MAY 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OKTIBBEHA AND
NORTHEASTERN CHOCTAW COUNTIES UNTIL 545 PM CDT...

AT 511 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR CHESTER...OR 24 MILES NORTHWEST OF LOUISVILLE...MOVING EAST AT
25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CHESTER AROUND 520 PM CDT.
  REFORM AROUND 525 PM CDT.
  LONGVIEW AROUND 545 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE STURGIS.

LAT...LON 3333 8931 3350 8929 3346 8882 3330 8895
TIME...MOT...LOC 2211Z 290DEG 20KT 3343 8926

DB
Special weather statement, May 20, 6:02 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT WED MAY 20 2015

MSZ031-033-202330-
OKTIBBEHA MS-LOWNDES MS-
602 PM CDT WED MAY 20 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OKTIBBEHA AND
SOUTHERN LOWNDES COUNTIES UNTIL 630 PM CDT...

AT 602 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SESSUMS...OR 11 MILES EAST OF STARKVILLE...MOVING SOUTHEAST AT
25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CRAWFORD AROUND 610 PM CDT.
  BENT OAK AROUND 615 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ARTESIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3340 8829 3329 8835 3329 8860 3336 8875
      3352 8867 3351 8867 3351 8860 3352 8858
      3344 8828
TIME...MOT...LOC 2302Z 294DEG 20KT 3343 8863

BYB
Special weather statement, May 20, 6:22 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CDT WED MAY 20 2015

MSZ031-202345-
LOWNDES MS-
622 PM CDT WED MAY 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOWNDES COUNTY
UNTIL 645 PM CDT...

AT 621 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BENT OAK...OR 11 MILES SOUTHWEST OF COLUMBUS...MOVING EAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LOWNDES COUNTY.

LAT...LON 3330 8830 3329 8861 3347 8854 3342 8829
TIME...MOT...LOC 2321Z 290DEG 19KT 3336 8850

DB
Special weather statement, May 20, 6:23 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CDT WED MAY 20 2015

MSZ038-039-210015-
NOXUBEE MS-WINSTON MS-
623 PM CDT WED MAY 20 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WINSTON AND WESTERN
NOXUBEE COUNTIES UNTIL 715 PM CDT...

AT 623 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BETHEDEN...OR 12 MILES NORTHEAST OF LOUISVILLE...MOVING
SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MASHULAVILLE AROUND 645 PM CDT.

LAT...LON 3299 8863 3319 8893 3328 8890 3324 8852
TIME...MOT...LOC 2323Z 299DEG 22KT 3321 8886

DB
Special weather statement, May 20, 6:28 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CDT WED MAY 20 2015

LAZ009-MSZ040-047-210000-
EAST CARROLL LA-WARREN MS-ISSAQUENA MS-
628 PM CDT WED MAY 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN EAST CARROLL
PARISH...SOUTHERN ISSAQUENA AND NORTHWESTERN WARREN COUNTIES UNTIL
700 PM CDT...

AT 628 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER TRANSYLVANIA...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FITLER AROUND 640 PM CDT.
  VALLEY PARK AND EAGLE BEND AROUND 700 PM CDT.

LAT...LON 3279 9116 3272 9096 3266 9096 3266 9077
      3242 9092 3248 9102 3249 9099 3251 9100
      3254 9107 3253 9107 3251 9106 3254 9110
      3255 9109 3255 9107 3256 9108 3256 9111
      3255 9112 3264 9126
TIME...MOT...LOC 2328Z 299DEG 22KT 3268 9114

DB
Special weather statement, May 20, 6:57 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CDT WED MAY 20 2015

MSZ043-210030-
MADISON MS-
657 PM CDT WED MAY 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MADISON COUNTY
UNTIL 730 PM CDT...

AT 657 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER FLORA...OR 13 MILES NORTHWEST OF MADISON...MOVING SOUTHEAST AT
25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ANNANDALE AROUND 715 PM CDT.
  CANTON AND GLUCKSTADT AROUND 725 PM CDT.
  MADISON AND RIDGELAND AROUND 730 PM CDT.

LAT...LON 3249 8996 3248 9002 3244 9004 3244 9007
      3240 9007 3240 9024 3249 9025 3249 9036
      3254 9042 3260 9037 3262 9032 3264 9031
      3264 9029 3266 9028 3266 9024 3251 8994
TIME...MOT...LOC 2357Z 309DEG 20KT 3258 9029

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:25 PM CDTSpecial Weather StatementJANRankin50 min
May 21, 2:16 PM CDTSpecial Weather StatementJANFranklin29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.